# SDR ASAA2022011537159

- Difficulty date: January 15, 2022
- Submitted: January 19, 2022
- Operation: Air carrier
- Aircraft: N558AS
- Make and model: Boeing 737890
- Aircraft serial: 35177
- Aircraft time: 56,135 hours, 16,394 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Indicator
- Part number: 100370750
- Part serial: 0101
- Condition: Inoperative
- Location: Refueling  Panel
- Part time: 19,716 hours, 5,693 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FUEL GAUGE INOPERATIVE AT REFUEL CONTROL PANEL GROUNDED - YES. REMOVED AND REPLACED #1 MAIN FUEL TANK REFUEL INDICATOR REF B737-800 AMM 28-41-61/401. OP CHECK NORMAL.
